# SDR 97ZZZX1123

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Part time: 64,824 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM MIAMI, NR 1 ENGINE INDICATIONS FLUCTUATED, CREW REDUCED POWER TO IDLE AND RETURNED TO MIAMI FOR AN UNSCHEDULED LANDING.  MAINTENANCE DRAINED FCU MOISTURE TRAP, CLEANED FCU FUEL FILTER AND P AND D VALVE FILTER.  ACCOMPLISHED TEST FLIGHT WITH NO FLUCTUATING INDICATIONS NOTED.  RETURNED TO SERVICE.
